# SDR REXA2013031700565

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 22,651 hours, 20,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO UNLOCK FROM INSIDE, HAVE TO PULL EXTREMELY HARD ON THE HANDLE FOR IT TO OPEN.  CLEANED & LUBED PASSENGER DOOR HANDLE STOW TRACK & BEARING IAW AMM 52-11-00.
